... an abcest? I don't understand what they mean when they say swollen mouth,lips,face etc... I don't know if I have an abcest on my gums or it's just coincidence?
If you havent mentioned this to your doctor that prescribed the suboxone you need too b/c it might be an allergic reaction. I know several people that have taken this medication for a couple years and they've never had any kind of swelling. I noticed your question was posted 2weeks ago so if u still have the swelling i suggest going to your dentist, the ER or an urgent treatment center as soon as you can. This maybe an abcest and if it is it can make you very sick and can even be fatal if not treated with antibiotics. I hope this helps & that you take care of it as soon as you can if it hasnt alreadly completley healed.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2010 • 2 answers
Posted 8 Nov 2010 • 2 answers
Cogentin - can adderall cause mouth tics (scraping my tounge on my teeth, feels like I have hair on?
Posted 1 Feb 2011 • 1 answer
Posted 20 Apr 2013 • 1 answer
Posted 18 Jan 2015 • 1 answer